# SDR AWXA200200349

- Difficulty date: April 14, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,708 hours, 48,514 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: JX58
- Condition: Broken
- Location: #2 Throttle Lvr
- Part time: 0 hours, 0 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0627 - ON TAKEOFF OUT OF PHX EN ROUTE TO OAK WITH AUTO THROTTLES ARMED (GREEN LIGHT ILLUMINATED) AUTO THROTTLES WOULD NOT MOVE WHEN TOGA BUTTON PUSHED. AUTO THROTTLE DID NOT DISCONNECT. AFTER MANUAL SETTING OF TAKEOFF THRUST AND PUSHING EPR BUTTON FOR CLIMB THRUST, ALL AUTO THROTTLES OPERATED NORMALLY. THRUST LEVERS ARE VERY CLOSELY SPACED WITH NO STAGGER AT ANY SETTING. REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE DEFERRED PROBLEM BY PLACING ON MEL 22-17, COND.  #1, R/H TOGA SWITH INOPERATIVE. ON 04/18/2002 MEL WAS CLEARED WHEN MAINTENANCE REPLACED A BROKEN TOGA SWITCH ARM, OPERATIONAL CHECK WAS GOOD IAW BMM 22-11-01, PG. 519, STEP 17.
